# SDR SWIA200515453

- Difficulty date: August 20, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 15,219 hours, 21,700 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32144143
- Part serial: 1048
- Condition: Smoke
- Location: Rt A/C Pack
- Part time: 11,460 hours, 15,174 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF SMOKE IN CABIN.  RECEIVED A PACK FAIL LIGHT.  REPLACED RIGHT PACK PRESSURE REGULATOR SHUT OFF VALVE.  OPERATIONAL CHECK GOOD.
